# SDR 96FDEA01000

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Stiffener
- Part number: AJC729012
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4259.  BULKHEAD STIFFENER CRACKED AT THE NR 2 ENGINE NOSE COWL L/E AS SEEN THROUGH ACCESS PANEL NR 361FL.  S/D COMING.
